# SDR AALA20120630014

- Difficulty date: June 21, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 67,386 hours, 24,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP BOTTOM SIDE HAS AREA DELAMINATION JUST AFT OF THIRD TRACK FROM INBOARD END.  REMOVED DELAMINATED SKIN AND CORE TO 0.5 DEPTH.  BONDED IN NEW CORE PLUG.  HOT BONDED GRAPHITE PRE-PREG LAY-UP PERMANENT REPAIR OVER CORE PLUG PER SRM 51-70-04-0G.
